Acta Mathematica, 1930, Volume 55

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (7 articles)

Issue 1

[1] Contribution à la théorie du prolongement analytique des séries de Dirichlet

S. Mandelbrojt Lille

TBD mathscidoc:1701.33747

Acta Mathematica, 55, (1), 1-32, 1930.12
[ Download ] [ 2017-01-08 20:30:54 uploaded by actaadmin ] [ 354 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Zur Theorie der kubischen Irrationalitäten

Trygve Nagell Oslo

TBD mathscidoc:1701.33748

Acta Mathematica, 55, (1), 33-65, 1930.12
[ Download ] [ 2017-01-08 20:30:54 uploaded by actaadmin ] [ 335 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sur les continus d'ordre borné

A. Marchaud Marseille

TBD mathscidoc:1701.33749

Acta Mathematica, 55, (1), 67-115, 1930.12
[ Download ] [ 2017-01-08 20:30:55 uploaded by actaadmin ] [ 347 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Generalized harmonic analysis

Norbert Wiener Cambridge, Mass., U. S. A.

TBD mathscidoc:1701.33750

Acta Mathematica, 55, (1), 117-258, 1930.12
[ Download ] [ 2017-01-08 20:30:55 uploaded by actaadmin ] [ 1479 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Über die Herstellung transzendenter Funktionen als Grenzwerte rationaler Funktionen

Rolf Nevanlinna Helsingfors

TBD mathscidoc:1701.33751

Acta Mathematica, 55, (1), 259-276, 1930.12
[ Download ] [ 2017-01-08 20:30:55 uploaded by actaadmin ] [ 299 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Solution principale de l'équation linéaire aux différences finies

Rodolphe Raclis Université de Bucarest, Bucarest

TBD mathscidoc:1701.33752

Acta Mathematica, 55, (1), 277-394, 1930.12
[ Download ] [ 2017-01-08 20:30:55 uploaded by actaadmin ] [ 478 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Über die Transformation 110^{ten}Grades der elliptischen Funktionen

Robert Fricke Braunschweig

TBD mathscidoc:1701.33753

Acta Mathematica, 55, (1), 395-435, 1930.12
[ Download ] [ 2017-01-08 20:30:55 uploaded by actaadmin ] [ 324 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved